# SDR MASA01027

- Difficulty date: March 19, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Location: Equip Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 6706 - BOS-CMH - REPORTED AN APU OIL PRESSURE CAUTION IN FLIGHT WITH THE APU SHUTTING ITSELF DOWN, ALSO REPORTED SMOKE IN THE CABIN.  AFTER AN UNEVENTFUL LANDING MAINTENANCE CALLED.  MAINTENANCE INSPECTED AND FOUND OIL IN THE PACK (AIR COND) SYSTEM.  MAINTENANCE CLEANED UP THE OIL AND THE DISCREPANCY WAS DEFERRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE APU.  OPS CHECKS GOOD.  (M)
